# SDR AALA20161223007

- Difficulty date: December 21, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 73,098 hours, 11,632 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 EMERGENCY EXIT DOOR IS DIFFICULT TO ARM.  LUBRICATED DOOR ARM MECHANISM IAW AMM 52-11-00.  OPERATIONAL CHECKED GOOD.
